# SDR QXEA2022071800249

- Difficulty date: July 17, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- Aircraft serial: 4166
- Aircraft time: 33,007 hours, 35,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON EXTERNAL FUSELAGE SKIN UNDER SCUFF PLATE FOOTPRINT OF THE AFT ENTRY DOOR. CORROSION UNDER SCUFF PLATE FOOTPRINT OF THE AFT ENTRY DOOR BLENDED IAW SRM TASK 53-40-31-02-05. NDT CARRIED OUT AT BLENDED AREAS, NO CRACKS FOUND, REFERENCE: SKYSERVICE WO#TWO36593, SEQUENCE 5. ORIGINAL THICKNESS OF SKIN PANEL = 0.220IN , MATERIAL REMOVED: 0.006IN, REMAINING MATERIAL : 0.214IN WITHIN LIMITS OF SRM 53-40-31-02-05. BLENDED AREAS REPROTECTED IAW SRM 53-40-31-02-05
MATERIAL USED: (ALODINE 1201 BN 88918) (F19 PRIMER BN 86967) (SEALANT BN 93846) (BLUR TOP COAT BN 78498)
